Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 22, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at May 5, 2014, 3:33 AM CDT for 10 counties in Texas. It took effect at May 5, 2014, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 5, 2014, 3:33 AM CDT (08:33 UTC)
- In effect from
- May 5, 2014, 12:00 PM CDT
- Expired
- May 5, 2014, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 47 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5137 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134 WWUS84 KAMA 050833 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 333 AM CDT MON MAY 5 2014 TXZ001-002-006-007-011>013-016>018-052100- /O.NEW.KAMA.FW.W.0022.140505T1700Z-140506T0200Z/ /O.NEW.KAMA.FW.A.0019.140506T1500Z-140507T0300Z/ DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH- RANDALL-ARMSTRONG- 333 AM CDT MON MAY 5 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE WESTERN AND CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...IN TEXAS...DALLAM...SHERMAN...HARTLEY... MOORE... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...WEST AND SOUTHWEST 15 TO 25 MPH WITH HIGHER GUSTS TODAY AND 20 TO 30 MPH WITH HIGHER GUSTS TUESDAY. * RELATIVE HUMIDITY...5 TO 8 PERCENT TODAY AND TUESDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET TODAY AROUND 12 PM TODAY AND CONTINUING UNTIL AROUND 9 PM THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET AROUND 10 AM TUESDAY AND CONTINUE UNTIL AROUND 10 PM TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001>003-TXZ003>005-008>010-014-015-019-020-052100- /O.NEW.KAMA.FW.A.0019.140506T1500Z-140507T0300Z/ CIMARRON-TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON- ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 333 AM CDT MON MAY 5 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...HANSFORD...OCHILTREE...LIPSCOMB...HUTCHINSON... ROBERTS... HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS ON TUESDAY. * RELATIVE HUMIDITY...5 TO 8 PERCENT TUESDAY AFTERNOON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET AROUND 10 AM TUESDAY MORNING AND CONTINUE UNTIL AROUND 10 PM TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
2 follow-up statements
097 WWUS84 KAMA 052101 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 401 PM CDT MON MAY 5 2014 TXZ001-002-006-007-011>013-016>018-061200- /O.UPG.KAMA.FW.A.0019.140506T1500Z-140507T0300Z/ /O.NEW.KAMA.FW.W.0023.140506T1500Z-140507T0300Z/ /O.NEW.KAMA.FW.A.0020.140507T1500Z-140508T0300Z/ /O.CON.KAMA.FW.W.0022.000000T0000Z-140506T0200Z/ DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH- RANDALL-ARMSTRONG- 401 PM CDT MON MAY 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE WESTERN AND CENTRAL TEXAS PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN TEXAS...DALLAM...SHERMAN...HARTLEY... MOORE... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...WEST AND SOUTHWEST 15 TO 25 MPH WITH HIGHER GUSTS TODAY AND 20 TO 30 MPH WITH HIGHER GUSTS TUESDAY AND WEDNESDAY. * RELATIVE HUMIDITY...3 TO 8 PERCENT TODAY...TUESDAY...AND WEDNESDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH 9 PM TODAY AND REDEVELOP AROUND 10 AM TUESDAY AND WEDNESDAY MORNINGS. CRITICAL CONDITIONS WILL EASE UP SOME DURING THE OVERNIGHT HOURS THE NEXT THREE DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001>003-TXZ003>005-008>010-014-015-019-020-061200- /O.UPG.KAMA.FW.A.0019.140506T1500Z-140507T0300Z/ /O.NEW.KAMA.FW.W.0023.140506T1500Z-140507T0300Z/ /O.NEW.KAMA.FW.A.0020.140507T1500Z-140508T0300Z/ CIMARRON-TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON- ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 401 PM CDT MON MAY 5 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...HANSFORD...OCHILTREE...LIPSCOMB...HUTCHINSON... ROBERTS... HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS ON TUESDAY AND WEDNESDAY. * RELATIVE HUMIDITY...3 TO 8 PERCENT TUESDAY AND WEDNESDAY AFTERNOONS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET AROUND 10 AM TUESDAY AND WEDNESDAY MORNINGS AND CONTINUE UNTIL AROUND 10 PM TUESDAY AND WEDNESDAY EVENINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
715 WWUS84 KAMA 060209 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 909 PM CDT MON MAY 5 2014 TXZ001-002-006-007-011>013-016>018-061300- /O.EXP.KAMA.FW.W.0022.000000T0000Z-140506T0200Z/ /O.CON.KAMA.FW.W.0023.140506T1500Z-140507T0300Z/ /O.CON.KAMA.FW.A.0020.140507T1500Z-140508T0300Z/ DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH- RANDALL-ARMSTRONG- 909 PM CDT MON MAY 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE WESTERN AND CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES... ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE WESTERN AND CENTRAL TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...DALLAM...SHERMAN...HARTLEY... MOORE... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...WEST AND SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS TUESDAY AND WEDNESDAY. * RELATIVE HUMIDITY...3 TO 8 PERCENT TUESDAY AND WEDNESDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AROUND 10 AM TUESDAY AND WEDNESDAY MORNINGS. CRITICAL CONDITIONS WILL EASE UP SOME DURING THE OVERNIGHT HOURS THE NEXT COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001>003-TXZ003>005-008>010-014-015-019-020-061300- /O.CON.KAMA.FW.W.0023.140506T1500Z-140507T0300Z/ /O.CON.KAMA.FW.A.0020.140507T1500Z-140508T0300Z/ CIMARRON-TEXAS-BEAVER-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON- ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 909 PM CDT MON MAY 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE ENTIRE PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...HANSFORD...OCHILTREE...LIPSCOMB...HUTCHINSON... ROBERTS... HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS ON TUESDAY AND WEDNESDAY. * RELATIVE HUMIDITY...3 TO 8 PERCENT TUESDAY AND WEDNESDAY AFTERNOONS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET AROUND 10 AM TUESDAY AND WEDNESDAY MORNINGS AND CONTINUE UNTIL AROUND 10 PM TUESDAY AND WEDNESDAY EVENINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at May 4, 11:04 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, May 4, 11:04 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1104 PM CDT SUN MAY 4 2014 .AVIATION... A SURFACE TROUGH IS EXPECTED TO PASS THROUGH THE GUY TAF SITE AROUND SUNRISE ON MONDAY TURNING THE WINDS AROUND MORE TO THE NORTHWEST. BELIEVE THE DHT AND AMA TAF SITES WILL STAY SOUTHWEST THROUGH THIS FORECAST. THE GUY TAF SITE WILL TURN MORE TO THE SOUTHWEST BY MID DAY ON MONDAY AS A NEW SURFACE LOW DEVELOPS OVER SOUTHEAST COLORADO. THE SOUTHWEST WINDS WILL BE IN THE 15 TO 20 KNOT RANGE WITH HIGHER GUSTS ON MONDAY. WINDS WILL THEN DECREASE AT ALL SITES MONDAY EVENING. SKIES WILL REMAIN VFR WITH SOME HIGH CLOUDS MOVING ACROSS. && .PREV DISCUSSION... /ISSUED 543 PM CDT SUN MAY 4 2014/ AVIATION... SOUTHWEST TO WEST WINDS OVERNIGHT AT 10 TO 15 KNOTS WILL PICK UP FROM THE SOUTHWEST MONDAY MORNING INTO THE 15 TO 20 KNOT RANGE WITH HIGHER GUSTS. SKIES WILL REMAIN VFR WITH HIGH CLOUDS MOVING OVER. PREV DISCUSSION... /ISSUED 358 PM CDT SUN MAY 4 2014/ DISCUSSION...TONIGHT THROUGH NEXT SUNDAY DRY CONDITIONS ARE EXPECTED UNDER MAINLY ZONAL FLOW ALOFT. THE ONLY POSSIBLE CHANCE FOR RAIN IS IN THE FAR NE CWA ON THU NIGHT BEHIND A COLD FRONT, BUT THIS CHANCE IS ONLY 20 PERCENT. THE FIRST HALF OF THIS WEEK WILL BE THE WARMEST, WEDNESDAY WILL BE THE WINDIEST AHEAD OF AN UPPER LEVEL SYSTEM, AND A LATE WEEK COLD FRONT SET TO PASS THU/THU NIGHT WILL BRING TEMPERATURES BACK TOWARD SEASONAL NORMALS. SIMPSON FIRE WEATHER... ELEVATED TO OCCASIONALLY CRITICAL FIRE WEATHER CONDITIONS WILL AFFECT A MAJORITY OF THE PANHANDLES THROUGH THURSDAY. WEDNESDAY APPEARS TO BE THE DAY OF GREATEST CONCERN METEOROLOGICALLY AS A MID LEVEL SPEED MAX BRINGS STRONG WINDS TO THE AREA WHILE A DRYLINE PUSHES WELL EAST AND RESULTS IN SINGLE DIGIT RELATIVE HUMIDITY VALUES. SIMPSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/08
Hazardous weather outlook, May 4, 8:15 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 815 PM CDT SUN MAY 4 2014 OKZ001>003-TXZ001>020-051315- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 815 PM CDT SUN MAY 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MAINLY THE WESTERN HALF OF THE PANHANDLES MONDAY AFTERNOON. ELEVATED TO POSSIBLY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED EVERYWHERE ON WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE IN THE SOUTHERN TEXAS PANHANDLE THURSDAY. A SLIGHT CHANCE FOR THUNDERSTORMS WILL EXIST ACROSS THE EASTERN PANHANDLES THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS MONDAY THROUGH THURSDAY. GOEHRING
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 3:33 AM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 12 hr |
| May 5, 4:01 PM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 11 hr |
| May 5, 4:01 PM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 30 hr |
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.